Sh:837

Bib entry
@article{Sh:837,
 author = {Shelah, Saharon and Usvyatsov, Alexander},
 title = {{Model theoretic stability and categoricity for complete metric spaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {182},
 year = {2011},
 pages = {157--198},
 issn = {0021-2172},
 doi = {10.1007/s11856-011-0028-2},
 mrclass = {03C45},
 mrnumber = {2783970},
 mrreviewer = {Jos\'e Iovino},
 doi = {10.1007/s11856-011-0028-2},
 note = {\href{https://arxiv.org/abs/math/0612350}{arXiv: math/0612350}},
 arxiv_number = {math/0612350}
}